# SDR 0004002713

- Difficulty date: October 23, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 59,448 hours, 32,901 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 22002
- Condition: Failed
- Location: Cabin Pressure
- Part time: 16,863 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

DURING CRUISE, CABIN LOST PRESSURIZATION AND OXYGEN MASKS DEPLOYED.  CREW MADE RAPID DESCENT AND DIVERTED FLIGHT TO ORD AND MADE AN UNEVENTFUL LANDING.  ORD MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK OK.
